# SDR SWAA2022030223912

- Difficulty date: January 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT WET AREA FLOOR BOARD SUPPORT CORRODED AT BS 967 - 4 RBL 42'. / BLENDED FLOOR BOARD SUPPORT AT STA 967 RBL 42' FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 REPLACED SUPPORT IAW DWG 147A5760 REV:- ORIG .100' LOSS .050' REMAINING .050' SRM 51-40-02
